# SDR 98ZZZM876

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 20040
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLT 427 - APPROX HALFWAY EN ROUTE TO ASE FROM DEN, CREW RECEIVED A LT ALTERNATOR FAIL MESSAGE.  CREW CONTACTED MX CONTROL AND ADVISED OF THE SITUATION.  CREW REQUESTED TO CONTINUE TO ASE AND MX CONTROL CONCURRED.  ON SHORT FINAL INTO ASE CREW NOTICED THAT THE LT ENGINE TORQUE HAD DROPPED TO ZERO.  CREW MANUALLY FEATHERED PROPELLER AND LANDED IN ASE UNEVENTFULLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND DTERMINED THE LEFT ENGINE ALTERNATOR HAD FAILED AND IN DOING SO HAD CUT THE P3 AIR SUPPLY TUBE.  MAINTENANCE REPLACED THE ALTERNATOR AND P3 AIR TUBE.  MAINTENANCE ALSO INSPECTED ENGINE AREA TO VERIFY NO OTHER PROBLEMS EXISTED.  MAINTENANCE PERFORMED NECESSARY OPERATIONAL CHECKS.  ALL CHECKS WERE SATISFACTORY
